# SDR USAA070237

- Difficulty date: March 27, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 50,145 hours, 50,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 294.5 AT S15L HAS CRACK.  REMOVED CRACKED WEB & FAB'D NEW & REINSTALLED PER SRM 51-10-02, DWG 65-17684, DEFECT SIZE: 1 INCH.
